# SDR DALA2024093009508

- Difficulty date: September 28, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N827NW
- Make and model: Airbus A330-302
- Aircraft serial: 1716
- Aircraft time: 32,784 hours, 4,163 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3327 OXYGEN PANEL MASK DEPLOYED / LOCATION:901. CORRECTIVE ACTION: RESECURED OXYGEN MASK IN CREW REST BUNK 3 PER A330 AMM 35-21. (0581175)
